# SDR NOCA07410

- Difficulty date: December 29, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1884
- Part serial: SA131
- Condition: Locked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL NR 7 TIRE ASSY FOUND NR 7 BRAKE LOCKED.  REPLACED NR 7 TIRE ASSY PER AMM 32-41-10-004-001 & REPLACED BRAKE PER 32-41-10-404-017 REF: FIM 32-42-00  FIG 110 SHEET 2 STEP 43.  OPS CHECKS OK.
